# SDR A6WA2019090946856

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS621.00 ON THE LEFT SIDE STR13L, INTERCOSTAL IS CRACKED.  REPLACED INTERCOSTAL IAW SRM 51-42-06, 51-42-21.
